# SDR FDEA201803070616

- Difficulty date: March 7, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 14,951 hours, 8,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327115400200
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL B5327115400200 DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SRZ 25-005.   CLASSIFIED AS A CATAGORY A REPAIR.  FLOOR PANEL INSTALLED.   MAJOR REPAIR
